# SDR CA120822009

- Difficulty date: August 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13H
- Propeller: Allsn A6441FN606
- System (JASC): 5200 · Doors
- Part: Hinge
- Condition: Broken
- Location: Access Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE NR 1 REPORTED TO HAVE LOW HP.  DAMAGE TO THE COMPRESSOR WAS FOUND TO BE THE CAUSE.  A HINGE ACCESS PANEL ABOVE THE INTAKE DUCT BROKE OFF AND THE HINGE PIN APPEARS TO HAVE GONE THROUGH THE COMPRESSOR.
